# SDR SIMA2018091110002

- Difficulty date: September 10, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 43,796 hours, 39,429 cycles
- System (JASC): 3242 · Brake
- Part: O-Ring
- Condition: Damaged
- Location: Nr 3 Brake
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FLUID LEAKING AT NR 3 BRAKE. FOUND ORING ON NR 3 BRAKE SHUTTLE VALVE QUICK DISCONNECT LEAKING. REMOVED AND REPLACED SHUTTLE VALVE QUICK DISCONNECT ORING IAW MM 32-49-03-400-802-A (PT) SUB TASK 42-003-A STEP (1)  (I) THROUGH & INCLUDE (M) OPS & LEAK CHECK GOOD.
